| Model Number |
02.12.0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 march 2026.Lot 2209536: (b)(4) items manufactured and released on 15-july-2022.Expiration date: 2027-06-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 3 years 1 month after the primary, the patient came in presenting anterior knee pain and the cause is unknown.The surgeon resurfaced the patient`s natural patella and revised the insert (10 mm to 13mm).The surgery was completed successfully.